MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number A2030-060
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that resistance was felt when advancing the 3.0x60mm armada 14 balloon catheter due to calcification.Once at the target lesion, the balloon ruptured.The procedure was successfully completed with a 3.0x80mm armada balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be due to operational circumstances of the procedure.It is likely that the resistance and balloon rupture were due to interaction with lesion site which was described calcified.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D10,h3: it was initially reported that the device would be returned for analysis.Subsequent information revealed that the device was discarded and is not available for evaluation.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10220327
Report Number2024168-2020-05459
Device Sequence Number16745208
Product Code DQY
UDI-Device Identifier08717648156083
UDI-Public08717648156083
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberA2030-060
Device Catalogue NumberA2030-060
Device Lot Number9100341
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight122